EconPapers    
Economics at your fingertips  
 

Markov multi-variate survival indicators for default simulation as a new characterization of the Marshall–Olkin law

Damiano Brigo, Jan-Frederik Mai and Matthias Scherer

Statistics & Probability Letters, 2016, vol. 114, issue C, 60-66

Abstract: A new characterization of the Marshall–Olkin distribution is provided: all sub-vectors of the associated survival indicators are continuous-time Markov chains. This property is crucial to overcome practical limitations for the modeling of high-dimensional default times (rebalancing, iterative simulation, consistent sub-portfolios).

Keywords: Stepwise default simulation; Default-risk modeling; Default dependence; Portfolio credit risk; Marshall–Olkin distribution; Nested margining property (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016771521530167X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:114:y:2016:i:c:p:60-66

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2016.03.013

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:114:y:2016:i:c:p:60-66